# SDR JJBA20181206033

- Difficulty date: December 6, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 35,012 hours, 22,561 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Defective
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING INTERMITTENTLY TRIPPING. LAVATORY SMOKE WARNING TRIPPING INTERMITTENTLY AFTER TAKE OFF. AROUND 1,000'. AFTER LANDING, CONTINUED TO SOUND AND CONTINUES TO RECEIVE WARNING. INSPECTED LAV SMOKE DETECTOR FOR DAMAGE. NO DAMAGE FOUND. RESET C/B AND ELECTRICAL CONNECTOR. TESTED SYSTEM SEVERAL TIMES. OPS CHECK OKAY. R&R SMOKE DETECTOR SENSOR. OPS CHECK SAT.
